# SDR IPXA2017070619005

- Difficulty date: June 20, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220533
- Condition: Corroded
- Location: Bs .1159-1179
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 18R CORRODED BS 1159 - 1179.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT LONGERON IAW DWG AEA0220, AND SRM 51-33-01.
